MathSciNet Relay Station
MathSciNet bibliographic data
MR878551 (89k:60084) 60H20
Tudor, Constantin Some properties of mild solutions of delay stochastic evolution equations. Stochastics 17 (1986), no. 1-2, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement